• Zhangchi Chen (陈张弛)

    Office: Siyuan Building 909
    Research interest: Complex geometry and complex dynamics

Morningside Center of Mathematics, No.55, Zhongguancun East Road, 
Beijing, 100190, China
Personal information:
I am currently a postdoc at the Morningside Center of Mathematics, Beijing, China. 
My research interest mainly rests in complex geometry and complex dynamics. 
Currently I am mainly working on generalizations of the Hodge-Riemann theorem and harmonic currents directed by holomorphic foliations. 
I am also interested in several complex variables, differential invariants and infinite dimensional Lie groups, linear algebra and syzygies. I am also working on homogeneous manifolds and differential invariants. 

Education & Career :
2020/10-2021/09  ATER    Paris-Saclay University, Orsay France
2017/09-2021/06  Ph.D     Paris-Saclay University, Orsay, France(Supervisor: Joël Merker and Viêt Anh Nguyên)
2015/09-2017/06  Master  Paris-Sud University, Orsay, France
2011/09-2015/07  B.S       Tsinghua University, Beijing, China
Publications & Preprints:
1. Zhangchi Chen, On nonsingularity of circulant matrices; Linear Algebra Appl. 612 (2021), 162-176; 
2. Zhangchi Chen, Wei-Guo Foo, Joël Merker, The-Anh Ta, Normal Forms for Rigid $C^{2,1}$ Hypersurfaces $M^5\subset \mathbb{C}^3$, arxiv: 1912.01655; 72pp; The first half is published on Taiwanese J. Math. -1(-1), (2021), 1–32, arxiv:1912.01655; The second half is submitted to Confluentes Mathematici;
3. Zhangchi Chen, Joël Merker, On Differential Invariants of Parabolic Surfaces, Dissertationes Math. 559 (2021) 1-88;
4. Zhangchi Chen; A counterexample to Hartogs' type extension of holomorphic line bundles, J. Geom. Anal. 28 (2018), no. 3, 2624–2643; 
5. (Preprint) Zhangchi Chen, Joël Merker, Affine Homogeneous Surfaces with Hessian rank 2 and Algebras of Differential Invariants, arxiv: 2010.02873; submitted to Differ Geom Appl. 20pp;
6. (Preprint) Zhangchi Chen, Directed harmonic currents near non-hyperbolic linearizable singularities, arxiv: 2011.05909; submitted to Ergodic Theory Dynam. Systems. 24pp;
7. (In preparation) Zhangchi Chen, Minkowski dimension of the boundaries of the lakes of Wada, arxiv: 2107.05626.

More information please click: